# SDR SWAA000689

- Difficulty date: April 11, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N678AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23290
- Aircraft time: 44,095 hours, 39,273 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31591
- Condition: Discharged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C 3 CHECK,  FOUND FWD SERVICE DOOR EVACUATION SLIDE PRESS INDICATOR LOW.       R & R SLIDE ASSY PER MM.
